RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2004, Volume 195, Number 3, Pages 47–68 (Mi msb808)  

This article is cited in 8 scientific papers (total in 9 papers)

On automorphisms of strongly regular graphs with $\lambda=0$, $\mu=2$

A. A. Makhnev, V. V. Nosov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: The structure of fixed-point subgraphs of automorphisms of order 3 of strongly regular graphs with parameters $(v,k,0, 2)$ is determined. Let $G$ be the automorphism group of a hypothetical strongly regular graph with parameters $(352, 26, 0, 2)$. Possible orders are found and the structure of fixed-point subgraphs is determined for elements of prime order in $G$. The four-subgroups of $G$ are classified and the possible structure of the group $G$ is determined. A strengthening of a result of Nakagawa on the automorphism groups of strongly regular graphs with $\lambda=0$, $\mu=2$ is obtained.

DOI: https://doi.org/10.4213/sm808

Full text: PDF file (344 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2004, 195:3, 347–367

Bibliographic databases:

UDC: 519.14+512.54
MSC: Primary 05E30, 20B25; Secondary 05C25
Received: 28.02.2003

Citation: A. A. Makhnev, V. V. Nosov, “On automorphisms of strongly regular graphs with $\lambda=0$, $\mu=2$”, Mat. Sb., 195:3 (2004), 47–68; Sb. Math., 195:3 (2004), 347–367

Citation in format AMSBIB
\Bibitem{MakNos04}
\by A.~A.~Makhnev, V.~V.~Nosov
\paper On automorphisms of strongly regular graphs with $\lambda=0$, $\mu=2$
\jour Mat. Sb.
\yr 2004
\vol 195
\issue 3
\pages 47--68
\mathnet{http://mi.mathnet.ru/msb808}
\crossref{https://doi.org/10.4213/sm808}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2068957}
\zmath{https://zbmath.org/?q=an:1058.05071}
\transl
\jour Sb. Math.
\yr 2004
\vol 195
\issue 3
\pages 347--367
\crossref{https://doi.org/10.1070/SM2004v195n03ABEH000808}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222751400003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-3242755040}


Linking options:
  • http://mi.mathnet.ru/eng/msb808
  • https://doi.org/10.4213/sm808
  • http://mi.mathnet.ru/eng/msb/v195/i3/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Kazarina, “Ob avtomorfizmakh silno regulyarnykh grafov s $\lambda=2$ i $\mu=3$, II”, Sib. elektron. matem. izv., 3 (2006), 1–14  mathnet  mathscinet  zmath
    2. I. N. Belousov, A. A. Makhnev, “A distance-regular graph with the intersection array $\{8,7,5;1,1,4\}$ and its automorphisms”, Proc. Steklov Inst. Math. (Suppl.), 257, suppl. 1 (2007), S47–S60  mathnet  crossref  mathscinet  elib
    3. I. N. Belousov, A. A. Makhnev, “On Automorphisms of a Generalized Octagon of Order $(2,4)$”, Math. Notes, 84:4 (2008), 483–492  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. D. V. Paduchikh, “On the automorphisms of the strongly regular graph with parameters $(85, 14, 3, 2)$”, Discrete Math. Appl., 19:1 (2009), 89–111  mathnet  crossref  crossref  mathscinet  elib
    5. I. N. Belousov, A. A. Makhnev, “Оn automorphisms of the generalized hexagon of order (3,27)”, Proc. Steklov Inst. Math. (Suppl.), 267, suppl. 1 (2009), S33–S43  mathnet  crossref  isi  elib
    6. A. A. Makhnev, V. V. Nosov, “On automorphisms of strongly regular graphs with $\lambda=0$ and $\mu=3$”, St. Petersburg Math. J., 21:5 (2010), 779–790  mathnet  crossref  mathscinet  zmath  isi
    7. A. A. Makhnev, “On automorphisms of distance-regular graphs”, J. Math. Sci., 166:6 (2010), 733–742  mathnet  crossref  mathscinet  elib
    8. “Makhnev Aleksandr Alekseevich (on his 60th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), 1–11  mathnet  crossref  mathscinet
    9. V. V. Nosov, “Ob avtomorfizmakh silno regulyarnogo grafa s parametrami $(1276,50,0,2)$”, Chebyshevskii sb., 17:3 (2016), 178–185  mathnet  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:264
    Full text:59
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019